# SDR ASAA2016060917004

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 986 hours, 315 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED DURING CRUISE. LT FMC RESTORED TO NORMAL USING QRH PROCEDURES. ACFT GROUNDED. PERFORMED LT FMC BITE FAULT REVIEW TO VERIFY FMC FAULT OCCURRENCE. LT FMC FAULT SHOWS 1 SINGLE TIME ON INFLIGHT HISTORY.  PERFORMED LT FMC OPS TEST AND SYS TEST, REF AMM 34-61-00. NO FAULTS FOUND.  ALL SOFTWARE IS CORRECT AND EFFECTIVE. ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
